MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP

LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Catalog Number 1801-58
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded and not returned for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.It was noted the device was not pre-checked prior to use as instructed in the ifu.The lot history record for the devices was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.During manufacturing the balloons are 100% inspected to ensure that they are able to properly inflate/deflate.Additionally, the ligatures are 100% visually inspected to ensure that there are no gaps and that the windings are uniform and create a smooth transition from the balloon to the catheter shaft.They are also inspected to ensure there are no specs of fibers on the ligatures that could result in the reported failures.According to the device history record, during manufacturing all samples passed inspection and there were products rejected due to abnormalities related to the reported issue.This is report 2 of 2 related to the second catheter used in the event.Reports 1220948-2024-00201 was submitted for the first device involved in this event.
 
Event or Problem Description
It was reported that ligature loosened and unraveled from the catheter in a spiral manner.The pieces are still attached to the catheter and did not have to be removed from the vessel.This has occurred on 2 catheters from lot nse2924.The devices were not pre-checked prior to use.No injury was reported to the patient.Note: this is report 2 of 2 related to the second catheter used in the event.Reports 1220948-2024-00201 was submitted for the first device involved in this event.

Brand Name
SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
9784251683
MDR Report Key20358906
Report Number1220948-2024-00202
Device Sequence Number7208458
Product Code DXE
UDI-Device Identifier00840663100941
UDI-Public(01)00840663100941(11)231010(17)280928(10)NSE2924(91)1801-58
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1801-58
Device Lot NumberNSE2924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown